Alert archive / Wisconsin / Gale Watches in 2016

Gale Watch 8, NWS Green Bay, WI

December 24, 2016

NWS Green Bay, WI issued this gale watch at Dec 24, 2016, 3:35 AM CST. It took effect at Dec 25, 2016, 6:00 PM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 24, 2016, 3:35 AM CST (09:35 UTC)
In effect from
Dec 25, 2016, 6:00 PM CST
Expired
Dec 25, 2016, 3:57 AM CST
In force
Issued by
NWS Green Bay, WI

The text

As transmitted.

073 
WHUS73 KGRB 240935
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
335 AM CST SAT DEC 24 2016

...STRONG SOUTHEAST WINDS EXPECTED TO DEVELOP SUNDAY EVENING AND
CONTINUE INTO MONDAY EVENING...

.EAST WINDS WILL GUST TO 30 KTS SUNDAY AFTERNOON...THEN VEER
SOUTHEAST WITH GUSTS TO 40 KTS SUNDAY EVENING INTO MONDAY EVENING.

LMZ521-522-541>543-241745-
/O.NEW.KGRB.GL.A.0008.161226T0000Z-161227T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
335 AM CST SAT DEC 24 2016

...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
EVENING. 

* EAST WINDS OF 15 TO 30 KTS WILL VEER SOUTHEAST AND INCREASE TO
  35 TO 40 KTS BY LATE SUNDAY EVENING AND CONTINUE THROUGH MONDAY.

* WAVES WILL BUILD TO 6 TO 10 FEET BY LATE SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
4 follow-up statements
903 
WHUS73 KGRB 241630
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1030 AM CST SAT DEC 24 2016

...GALE FORCE GUSTS POSSIBLE SUNDAY NIGHT INTO MONDAY NIGHT...

.SOUTHEAST WINDS WILL GUST TO 30 KTS SUNDAY AFTERNOON...WITH
GUSTS TO 40 KTS SUNDAY EVENING. WINDS WILL VEER SOUTHWEST MONDAY WITH
GALE FORCE GUSTS CONTINUING.

LMZ521-522-541>543-250030-
/O.CON.KGRB.GL.A.0008.161226T0000Z-161227T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1030 AM CST SAT DEC 24 2016

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY EVENING...

* SOUTHEAST WINDS OF 15 TO 30 KTS WILL INCREASE TO 35 TO 40 KTS
  BY LATE SUNDAY EVENING. WINDS WILL BECOME SOUTHWEST ON
  MONDAY...WITH GALE FORCE GUSTS OF 35 TO 40 KTS POSSIBLE.

* WAVES WILL BUILD TO 6 TO 9 FEET BY LATE SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
872 
WHUS73 KGRB 242112
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
312 PM CST SAT DEC 24 2016

...GALE FORCE GUSTS POSSIBLE SUNDAY NIGHT INTO MONDAY NIGHT...

.SOUTHEAST WINDS WILL GUST TO 30 KTS SUNDAY AFTERNOON...WITH
GUSTS TO 40 KTS SUNDAY EVENING. WINDS WILL VEER SOUTHWEST MONDAY
WITH GALE FORCE GUSTS CONTINUING.

LMZ521-522-541>543-250515-
/O.CON.KGRB.GL.A.0008.161226T0000Z-161227T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
312 PM CST SAT DEC 24 2016

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY EVENING...

* SOUTHEAST WINDS OF 15 TO 30 KTS WILL INCREASE TO 35 TO 40 KTS 
  BY LATE SUNDAY EVENING. WINDS WILL BECOME SOUTHWEST ON 
  MONDAY... WITH GALE FORCE GUSTS OF 35 TO 40 KTS POSSIBLE. 

* WAVES WILL BUILD TO 6 TO 9 FEET BY LATE SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
864 
WHUS73 KGRB 250318
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
918 PM CST SAT DEC 24 2016

...GALE FORCE GUSTS POSSIBLE SUNDAY NIGHT INTO MONDAY NIGHT...

.SOUTHEAST WINDS WILL GUST TO 30 KTS SUNDAY AFTERNOON...WITH
GUSTS TO 40 KTS SUNDAY EVENING. WINDS WILL VEER SOUTHWEST MONDAY
WITH GALE FORCE GUSTS CONTINUING.

LMZ521-522-541>543-251130-
/O.CON.KGRB.GL.A.0008.161226T0000Z-161227T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
918 PM CST SAT DEC 24 2016

...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY EVENING...

* SOUTHEAST WINDS OF 15 TO 30 KTS WILL INCREASE TO 35 TO 40 KTS 
  BY LATE SUNDAY EVENING. WINDS WILL BECOME SOUTHWEST ON 
  MONDAY... WITH GALE FORCE GUSTS OF 35 TO 40 KTS POSSIBLE. 

* WAVES WILL BUILD TO 6 TO 9 FEET BY LATE SUNDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS HAS
SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND LOCATION IS
STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME
FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS.

&&

$$
942 
WHUS73 KGRB 250957
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
357 AM CST SUN DEC 25 2016

...GALE FORCE GUSTS LIKELY TONIGHT INTO MONDAY NIGHT...

.A TIGHTENING PRESSURE GRADIENT WILL LEAD TO INCREASING SOUTHEAST
WINDS WITH GUSTS TO 30 KTS THIS AFTERNOON, AND GALE FORCE GUSTS
TO 40 KTS LATE THIS EVENING INTO THE OVERNIGHT. WINDS WILL
TEMPORARILY SUBSIDE LATE TONIGHT INTO MONDAY MORNING AS A COLD
FRONT MOVES THROUGH, BEFORE THEY VEER SOUTHWEST MONDAY AFTERNOON
WITH GALE FORCE GUSTS REDEVELOPING.

LMZ521-522-541>543-251815-
/O.UPG.KGRB.GL.A.0008.161226T0000Z-161227T0600Z/
/O.NEW.KGRB.GL.W.0016.161226T0000Z-161227T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
357 AM CST SUN DEC 25 2016

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT CST
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT
CST MONDAY NIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. 

* SOUTHEAST WINDS WILL INCREASE TO 15 TO 25 KTS TODAY AND UP TO 30
  KTS TONIGHT WITH GALE FORCE GUSTS TO 40 KTS. WINDS WILL BECOME
  SOUTHWEST ON MONDAY... WITH GALE FORCE GUSTS UP TO 40 KTS
  LIKELY FROM MIDDAY THROUGH THE END OF THE EVENING.

* WAVES WILL BUILD TO 6 TO 10 FEET TONIGHT, AND THEN SUBSIDE TO 4
  TO 7 FEET ON MONDAY MORNING AS WINDS BECOME SOUTHWESTERLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE
EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MPC

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this gale watch went out at Dec 23, 10:47 PM CST, 4 hours 48 minutes earlier.

Area forecast discussion, Dec 23, 10:47 PM CST, 4 hours 48 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Green Bay WI
1047 PM CST Fri Dec 23 2016

New Information added to update section

.UPDATE...
Issued at 1047 PM CST Fri Dec 23 2016

Will cancel the remainder of the advisory prior to the top of the
hour.

UPDATE
Issued at 946 PM CST Fri Dec 23 2016

Will leave the advisory intact a little longer, with the
expectation that we will be able to drop the remainder of it before
1100 pm. Given the fog and light precipitation out to the west,
adjusted to carry those across the area throughout the night.

UPDATE
Issued at 852 PM CST Fri Dec 23 2016

Snow is now winding down over all but the far east. Plan is to let
the western portion of the advisory expire as scheduled at 900 pm,
and drop Langlade at this time as well. Will leave the rest
intact for now, but should be able to trim some additional areas in
an hour or so.

Updated product suite will be out ASAP.

UPDATE
Issued at 719 PM CST Fri Dec 23 2016

Radar indicated a band of moderate to heavy snow over east-
central Wisconsin, generally east of a line from Y50 to CLI to MNM
to 3D2. Despite visibilities generally AOA 3/4SM, snowfall rates
around 1 inch per hour are likely with the band. But the band
should shift quickly east during the evening, which should keep
most totals in east-central Wisconsin in the 3 to 5 inch range.

Meanwhile back out to the west, returns on KARX radar have been
decreasing sharply for about the past hour. So anticipate snows
will decrease rather quickly in central Wisconsin between now and
800 pm. The scheduled 900 pm expiration of the western portion of
the advisory looks on track. The heavier snows will be out of the
east before the scheduled expiration of the advisory, but travel
will probably still be poor. Will re-evaluate the advisory for the
east a little later this evening.

UPDATE
Issued at 533 PM CST Fri Dec 23 2016

Snowfall reports received thus far have generally been in the 1.5
to 3 inch range. Most areas south of Highway 29 will likely end up
with 3-4 inches of snow, and a few 5 inch reports are possible.
Precipitation will likely taper off to DZ/FZDZ in the wake of the
main snow band. But given temperatures near or even a little above
freezing, and considering that the FZDZ will be falling into fresh
snow, at this point do not anticipate needing to extend the
advisory to cover the FZDZ. Will continue to monitor during the
evening.
&&

.SHORT TERM...Tonight and Saturday
Issued at 251 PM CST Fri Dec 23 2016

SHORTWAVE TROUGH MOVING ACROSS THE AREA WILL PRODUCE LIGHT TO
MODERATE SNOW THROUGH THE EVENING HOURS BEFORE TAPERING OFF TO
SNOW FLURRIES AND POSSIBLY SOME FREEZING DRIZZLE. THE BEST UPPER
SUPPORT IS ACROSS THE SOUTHERN TWO THIRDS OF THE FORECAST AREA
WHERE THE ADVISORY IS IN PLACE. THE COLDEST CLOUD TOPS ARE ALSO
OVER THAT AREA, WHICH SUPPORTS THE BEST SNOW BEING THERE. LOWS
TONIGHT WILL BE CLOSE TO TYPICAL HIGHS FOR THIS TIME OF YEAR.

A DRY AND MILD DAY EXPECTED FOR CHRISTMAS EVE. HIGHS SHOULD REACH
THE 30S, AND 40F IS NOT OUT OF THE QUESTION IF WE GET A FEW HOURS
OF SUNSHINE.

.LONG TERM...Saturday Night Through Friday
Issued at 251 PM CST Fri Dec 23 2016

Primary forecast issue will be the strong storm system to impact
the Northern Plains and Great Lakes region Sunday into Monday.

A ridge of high pressure will drift over the region Saturday
night. Progs are in good agreement with timing some light
precipitation in the leading edge of the warm advection region
reaching parts of Central wisconsin Sunday morning, then
spreading over the entire region Sunday afternoon and evening
with the best forcing. Cold start sunday morning with some warming
aloft but with questionable saturation may lead to patchy freezing
drizzle Sunday morning. As the air mass saturates and forcing
arrives later Sunday afternoon into Sunday night, models in
general produce a mix of zr/s/r changing to rain for much of the
area. Will continue to leave out more convective type pcpn for
now, but may be needed later this weekend. Portions of far
northern and far northeast Wisconsin could have a bit more of a
freezing rain/mix accumulation through Sunday night. Soundings
from various forecast models indicate various degrees of warming
aloft which would greatly impact pcpn type. Nevertheless there are
potential headlines Sunday afternoon and Sunday night.

As the deep surface low system tracks over the Northern Plains to
just north of Lake Superior late Sunday night through Monday, a
dry slot will work over the state. Precipitation will be on the
decrease from west to east but winds will be on the increase along
with falling temperatures. Highs on Monday likely will occur early
Monday. An icy mix covering from the day before on any remaining
snow cover should limit any blowing snow concerns on Monday with
the strong winds.

After a brief chance of lake effect snow showers far north, a
ridge of high pressure sliding over the area will provide a quiet
period of weather through Tuesday night. The next chance of light
snow arrives toward a model blended time period of Wednesday
night. Otherwise no major storm system next week at this time.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 946 PM CST Fri Dec 23 2016

Generally poor (IFR/LIFR) flight conditions existed across the
entire area. Guidance continues to suggest breaks in the low
clouds will develop in eastern Wisconsin late tonight. Confidence
in that trend has diminished since the 00Z TAF issuance, so will
have a more pessimistic forecast in the 06Z TAF package.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........Skowronski
SHORT TERM.....RDM
LONG TERM......MG
AVIATION.......Skowronski
Hazardous weather outlook, Dec 24, 3:12 AM CST, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
312 AM CST SAT DEC 24 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-250915-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
312 AM CST SAT DEC 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT CHANCE OF FREEZING DRIZZLE OVER CENTRAL
WISCONSIN LATE TONIGHT, WHICH COULD CREATE SLICK SPOTS ON
ROADWAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A STRONG WEATHER SYSTEM IS EXPECTED TO MOVE FROM THE DESERT
SOUTHWEST TOWARD LAKE SUPERIOR CHRISTMAS DAY THROUGH MONDAY. THE
EXPECTED PATH WOULD BRING A WINTRY MIX THAT WILL EVENTUALLY CHANGE
TO RAIN. THERE COULD BE A LONG ENOUGH PERIOD OF SNOW AND FREEZING
RAIN ACROSS PARTS OF NORTHERN WISCONSIN FOR SLICK SPOTS OR A GLAZE
TO DEVELOP ON UNTREATED SURFACES. SIGNIFICANT CHANGES TO FORECAST
PRECIPITATION AMOUNTS AND LOCATIONS ARE STILL POSSIBLE, SO STAY
TUNED FOR THE LATEST INFORMATION ON THIS STORM.

IN THE WAKE OF THE STORM, STRONG GUSTY SOUTHWEST TO WEST WINDS
ARE EXPECTED TO DEVELOP ON MONDAY AND CONTINUE MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-250915-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
312 AM CST SAT DEC 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODS OF GALE FORCE WINDS ARE LIKELY FROM SUNDAY EVENING INTO
MONDAY EVENING.

THERE IS A CHANCE FOR GALE FORCE GUSTS ON THURSDAY AND FRIDAY.

ESB/MPC

In the hours before

Special weather statement, Dec 23, 9:44 PM CST, 5 hours 51 minutes before
Special Weather Statement
National Weather Service Green Bay WI
944 PM CST Fri Dec 23 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-240700-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
944 PM CST Fri Dec 23 2016

...HAZARDOUS TRAVEL CONDITIONS TO CONTINUE TONIGHT...

As of 940 pm, radar and airport observations indicated that snow
was rapidly diminishing over eastern Wisconsin. Less than an inch
of additional accumulation is expected in the east. Some flurries
and patchy drizzle and freezing drizzle were occurring in central
and north-central Wisconsin. The flurries and drizzle and freezing
drizzle will expand into the east in the wake of the significant
snows.

Despite the end of the snow, poor travel conditions are likely to
persist overnight. Most roads were snow covered and slippery.
Although temperatures were near freezing and are not expected to
drop off much tonight, it will take some time for highway crews to
complete the cleanup after the snowfall. Anyone traveling tonight
should be prepared for slippery roads, allow for a slower than
normal trip, and use extra caution.

Skowronski
Local storm report, Dec 23, 10:22 PM CST, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1022 PM CST FRI DEC 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     SNOW             SHERWOOD                44.17N 88.27W
12/23/2016  M3.0 INCH        CALUMET            WI   TRAINED SPOTTER

&&

MPC
Local storm report, Dec 23, 11:18 PM CST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1118 PM CST FRI DEC 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     SNOW             3 WSW HOWARD            44.54N 88.12W
12/23/2016  M3.7 INCH        BROWN              WI   NWS EMPLOYEE

&&

MPC
Local storm report, Dec 24, 12:18 AM CST, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1218 AM CST SAT DEC 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1217 AM     SNOW             ASHWAUBENON             44.46N 88.08W
12/24/2016  M4.3 INCH        BROWN              WI   OFFICIAL NWS OBS

            STORM TOTAL. MEASURED 1.4 INCHES BETWEEN 6PM AND
            MIDNIGHT. SNOW DEPTH 12 INCHES.

&&

MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 2:54 PM CSTWinter Weather AdvisoryGRBFlorence, Forest, Langlade, Lincoln, Marinette, Menominee and 3 more42 hr
Dec 24, 2:54 PM CSTFreezing Rain AdvisoryGRBBrown, Calumet, Marathon, Menominee, Oconto, Outagamie and 6 more13 hr

Nearby

Gale Watches in Wisconsin, 2016Every gale watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.